Alert archive / Alabama / Special Weather Statements in 2021

Special Weather Statement, NWS Birmingham, AL

May 3, 2021Russell County, Alabama

NWS Birmingham, AL issued this special weather statement at May 3, 2021, 8:59 PM CDT for Russell County, Alabama. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 3, 2021, 8:59 PM CDT (01:59 UTC)
Expired
May 3, 2021, 9:45 PM CDT
In force
46 min
Issued by
NWS Birmingham, AL

County Russell County, AL

The radar

The Maxwell AFB radar (KMXX), 64 km from the middle of the area, began a volume at 02:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 2.0 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2021-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1914 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2021-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 343 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1914 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
550 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
343 m²/s²
0-3 km storm-relative helicity
332 m²/s²
Significant tornado parameter
3.0
Supercell composite
17.6

Open this sounding in Storm Lab

The text

As transmitted.

271 
WWUS84 KBMX 040159
SPSBMX

Special Weather Statement
National Weather Service Birmingham AL
859 PM CDT Mon May 3 2021
 
ALZ045-047-048-040245-
Lee AL-Macon AL-Russell AL-
859 PM CDT Mon May 3 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LEE...SOUTHEASTERN
MACON AND NORTHERN RUSSELL COUNTIES UNTIL 945 PM CDT...

At 859 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Davisville to near Griffen Mill. Movement
was east at 30 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Phenix City, Hurtsboro, Russell County Sports Complex, Uchee, Seale,
Ladonia, Beauregard, Davisville, Society Hill, Griffen Mill,
Warriorstand, Creek Stand, Hatchechubbe, Fort Mitchell, Ladonia
Sports Complex, Marvyn, Phenix Drag Strip and Parkmanville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southeastern and east central Alabama.

LAT...LON 3241 8498 3239 8497 3238 8499 3238 8497
      3237 8499 3236 8498 3234 8501 3233 8501
      3217 8541 3218 8543 3223 8544 3223 8556
      3231 8575 3258 8532 3246 8500 3245 8499
      3244 8497 3242 8496
TIME...MOT...LOC 0159Z 289DEG 24KT 3229 8565 3245 8524 

$$

32/Davis

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this special weather statement went out at May 3, 6:51 PM CDT, 2 hours 8 minutes earlier.

Area forecast discussion, May 3, 6:51 PM CDT, 2 hours 8 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
651 PM CDT Mon May 3 2021

.UPDATE...
For 00Z Aviation.

&&

.SHORT TERM...
/Updated at 0100 PM CDT Mon May 03 2021/
Through Tuesday.

Showers and storms have blossomed on radar over the past couple of
hours in response to destabilizing conditions at the surface,
along with steep lapse rates aloft. A persistent low-level jet of
45 to 50 knots at 850mb along with 3000-3500 J/kg of SBCAPE are
more than sufficient ingredients to sustain storm updrafts this
afternoon. Large hail and damaging straight-line winds will be the
primary threat but a tornado can't be ruled out, especially in
regards to storms that may interact with mesoscale boundaries.
With the summer-like atmospheric conditions at the surface and
pulse-type storms this afternoon, an updraft could get just enough
additional shear from an old outflow boundary for a tornado to
form. That will certainly bear watching as we go through the
afternoon. The forecast includes likely rain chances through the
early evening hours, then gradually decreasing in coverage. High-
res guidance is hinting at the possibility of some storms lasting
a bit longer toward midnight, so I wouldn't be surprised if an
update may be needed at some point to keep rain chances going a
bit longer.

The more significant severe weather threat will materialize during
the day on Tuesday. Confidence in terms of the severe weather
parameters available for severe storms remains fairly high, but
uncertainties remain in terms of where the severe storms will
develop and propagate as we go through the day. Mesoscale factors
will remain in play, and some high res guidance is hinting at
widespread shower and storm activity during the morning hours. As
is the case with any QLCS or MCS activity, we'll have to closely
monitor the radar trends through the overnight hours in order to
better determine timing of the severe storms as they move through
the area. If we don't get as much morning convection,
destabilization should easily occur and we could get cellular
severe storm development out ahead of what may become our QLCS
that is expected to move across Alabama during the day on Tuesday.
Stay tuned for subsequent mesoscale updates as we go throughout
the evening and overnight hours. Storms should move south of
Central Alabama by late evening, followed by cooler and drier air
moving southward behind the warm front.

56/GDG

.LONG TERM...
/Updated at 0100 AM CDT Mon May 03 2021/

Wednesday through Sunday.

The main trough axis continues to move east of our area early
Wednesday morning. The frontal boundary takes its time getting out
of the area, however, so expect lingering showers across the
southeast through the day, though any thunderstorm chance will be
dwindling as we transition to more of a zonal flow aloft and see
slight amplification of the 850mb ridge int he wake of the trough.

The zonal flow becomes more of a northwesterly flow aloft Thursday
into Friday as another impulse digs out a trough across the Eastern
CONUS. Model guidance still varies somewhat on if this trough will
reach far enough south to bring any chance of rain Thursday night.
For now, will stick closer to the Euro solution, which has better
ensemble agreement, keeping the area dry through Saturday with low
level ridging building across the Gulf States.

A weak upper level shortwave trough slides across the Central Plains
and develops a surface low Saturday night. This low is expected
to slide quickly eastward across the Ohio Valley Sunday morning
through the afternoon, draping a frontal boundary through the MS
Valley. Model guidance varies on the strength of the ridge and
just how far south the frontal boundary reaches by Sunday, so I've
kept rain/thunderstorm chances around 30-40% for Sunday afternoon
across the northern half of Central AL for now. This forecast
will likely change in coming days as we hopefully start to see
more model agreement.

25/Owen

&&

.AVIATION...
00Z TAF Discussion.

A few areas of thunderstorms are ongoing at the beginning of the
forecast period, with impacts possible at MGM and TOI this
evening. Will need to watch the northern edge of activity, as it
is possible it could impact EET before weakening. Stronger storms
could produce heavy rainfall and vis reductions, along with
frequent lightning and hail. Cannot rule out a strong wind gust.

Elsewhere, skies are clearing with winds out of the south to
southwest at 5-10kts. This activity will continue to diminish and
shift eastward, leading to a lull in rain activity for much of the
area overnight. Moist low level southerly flow will continue, and
expect low cigs to develop overnight, with MVFR/IFR heights. The
next round of showers and storms could arrive as early sunrise
Tuesday morning, and will include a prob30 for this activity.

Through the day, the chances for TSRA increase, along with severe
storm potential. Winds will remain from the south to southwest,
with wind gusts up to 22kts, with high-end MVFR/VFR cigs.

Note: AMD NOT SKED until further notice at KASN due to ongoing
equipment issues.

14

&&

.FIRE WEATHER...

Another round of scattered to numerous showers and storms are
expected today, and again on Tuesday before a cold front moves
through the day. Winds will increase from the south and become
southwesterly today. Speeds of 10-12mph are possible today. Drier
air arrives for Thursday and Friday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     68  82  60  75  48 /  40 100  90  20   0
Anniston    68  82  63  77  51 /  30 100 100  30   0
Birmingham  71  82  63  76  52 /  40 100  90  20   0
Tuscaloosa  72  83  61  77  52 /  40 100  70  10   0
Calera      70  81  64  76  53 /  30 100  90  20   0
Auburn      68  81  66  77  56 /  40  90  90  50  10
Montgomery  72  85  69  80  57 /  40  80 100  50  10
Troy        72  85  69  80  58 /  40  70  90  70  10

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
None.

&&
Hazardous weather outlook, May 3, 6:20 PM CDT, 2 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
620 PM CDT Mon May 3 2021

ALZ011>015-017>050-050230-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
620 PM CDT Mon May 3 2021

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

Strong to severe thunderstorms are possible through 10 pm for the
southeastern half of Central Alabama. Threats include damaging winds
up to 60 mph and large hail. An isolated tornado cannot be ruled
out.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Strong to severe thunderstorms are possible Tuesday and Tuesday
evening across the all of Central Alabama. Threats include damaging
winds up to 70 mph, large hail and isolated tornadoes.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management may be
needed this evening and again on Tuesday.

In the hours before

Local storm report, May 3, 7:40 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
740 PM CDT MON MAY 3 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0648 PM     TSTM WND DMG     1 SE OPELIKA SPORTSPLEX 32.66N 85.34W
05/03/2021                   LEE                AL   PUBLIC

            A FEW TREES WERE BLOWN DOWN AROUND OPELIKA.

&&

MAL
Special weather statement, May 3, 7:46 PM CDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Birmingham AL
746 PM CDT Mon May 3 2021

ALZ034-035-040130-
Chilton AL-Bibb AL-
746 PM CDT Mon May 3 2021

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CHILTON AND SOUTHEASTERN
BIBB COUNTIES UNTIL 830 PM CDT...

At 746 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles east of Centreville to Maplesville.
Movement was northeast at 25 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Clanton, Centreville, Jemison, Thorsby, Maplesville, Lawley, Ashby,
Brierfield Ironworks Park, Talladega National Forest, Chilton County
Motor Sports Park, Randolph, Lomax, Trio, Six Mile and Isabella.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
central Alabama.

LAT...LON 3277 8702 3284 8702 3284 8705 3295 8709
      3310 8695 3308 8695 3308 8693 3306 8693
      3306 8690 3305 8690 3305 8688 3289 8664
      3275 8685 3271 8700
TIME...MOT...LOC 0046Z 220DEG 20KT 3298 8702 3280 8690

32/Davis
Local storm report, May 3, 8:01 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
801 PM CDT MON MAY 3 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0248 PM     HAIL             ETHELSVILLE             33.42N 88.22W
05/03/2021  E0.70 INCH       PICKENS            AL   PUBLIC

            DIME SIZE HAIL WAS REPORTED IN ETHELSVILLE.

0406 PM     HAIL             4 SW TALLADEGA          33.40N 86.16W
05/03/2021  E0.70 INCH       TALLADEGA          AL   PUBLIC

            DIME SIZE HAIL AT THE INTERSECTION OF
            HIGHWAY 275 AND HIGHWAY 77.

0524 PM     HAIL             ALEXANDER CITY          32.94N 85.95W
05/03/2021  E0.70 INCH       TALLAPOOSA         AL   PUBLIC

0630 PM     HAIL             3 NNE PRATTVILLE        32.50N 86.44W
05/03/2021  E1.00 INCH       AUTAUGA            AL   PUBLIC

            QUARTER SIZE HAIL WAS REPORTED ON OLD RIDGE
            ROAD NORTH OF PRATTVILLE.

0646 PM     TSTM WND DMG     1 W WETUMPKA            32.54N 86.22W
05/03/2021                   ELMORE             AL   EMERGENCY MNGR

            TREE BLOWN DOWN ON OSCEOLA ST.

0647 PM     TSTM WND DMG     1 SSW WETUMPKA MUNI AIR 32.52N 86.34W
05/03/2021                   ELMORE             AL   EMERGENCY MNGR

            TREE BLOWN DOWN AT INTERSECTION OF MEADOW
            LANE DR AND AIRPORT ROAD.

0647 PM     TSTM WND DMG     1 WSW WETUMPKA          32.54N 86.22W
05/03/2021                   ELMORE             AL   EMERGENCY MNGR

            SEVERAL TREES WERE BLOWN DOWN AROUND
            WETUMPKA.

0648 PM     TSTM WND DMG     1 SE OPELIKA SPORTSPLEX 32.66N 85.34W
05/03/2021                   LEE                AL   EMERGENCY MNGR

            SEVERAL TREES AND WERE BLOWN DOWN AROUND
            OPELIKA.

0653 PM     TSTM WND DMG     COOSADA                 32.50N 86.33W
05/03/2021                   ELMORE             AL   EMERGENCY MNGR

            SEVERAL TREES WERE BLOWN DOWN AROUND
            COOSADA.

&&
Special weather statement, May 3, 8:30 PM CDT, 29 minutes before
Special Weather Statement
National Weather Service Birmingham AL
830 PM CDT Mon May 3 2021

ALZ045-047-048-040215-
Lee AL-Macon AL-Russell AL-
830 PM CDT Mon May 3 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LEE...CENTRAL MACON AND
NORTHWESTERN RUSSELL COUNTIES UNTIL 915 PM CDT...

At 830 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Shorter to near Lake Tuskegee to near
Beauregard. Movement was southeast at 10 mph.

Pea size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Auburn, Opelika, Tuskegee, Shorter, Franklin, Liverpool, Uchee, Lake
Tuskegee, Hardaway, Tuskegee National Forest, Beauregard,
Victoryland, Davisville, Society Hill, Griffen Mill, Robert G. Pitts
Airport, I 85 Rest Area, Cross Keys, Chewacla State Park and Marvyn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southeastern and east central Alabama.

LAT...LON 3235 8532 3227 8587 3229 8588 3230 8590
      3241 8600 3245 8570 3267 8536 3262 8522
TIME...MOT...LOC 0130Z 295DEG 10KT 3237 8591 3242 8563 3260 8532

32/Davis
Special weather statement, May 3, 8:36 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Birmingham AL
836 PM CDT Mon May 3 2021

ALZ025-034-035-040215-
Chilton AL-Bibb AL-Shelby AL-
836 PM CDT Mon May 3 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHILTON...
SOUTHWESTERN SHELBY AND EAST CENTRAL BIBB COUNTIES UNTIL 915 PM
CDT...

At 836 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Ashby to near Chilton County Motor Sports
Park. Movement was northeast at 20 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Alabaster, Calera, Montevallo, Jemison, Thorsby, Wilton, Ashby,
Brierfield Ironworks Park, American Village, University Of
Montevallo, Chilton County Motor Sports Park, Randolph, Minooka Park,
Six Mile, Alabaster Veterans Park and Dogwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
central Alabama.

LAT...LON 3321 8684 3301 8661 3285 8686 3298 8706
TIME...MOT...LOC 0136Z 226DEG 19KT 3300 8698 3290 8687

32/Davis
Special weather statement, May 3, 8:59 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Birmingham AL
859 PM CDT Mon May 3 2021

ALZ045-047-048-040245-
Lee AL-Macon AL-Russell AL-
859 PM CDT Mon May 3 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LEE...SOUTHEASTERN
MACON AND NORTHERN RUSSELL COUNTIES UNTIL 945 PM CDT...

At 859 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Davisville to near Griffen Mill. Movement
was east at 30 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Phenix City, Hurtsboro, Russell County Sports Complex, Uchee, Seale,
Ladonia, Beauregard, Davisville, Society Hill, Griffen Mill,
Warriorstand, Creek Stand, Hatchechubbe, Fort Mitchell, Ladonia
Sports Complex, Marvyn, Phenix Drag Strip and Parkmanville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southeastern and east central Alabama.

LAT...LON 3241 8498 3239 8497 3238 8499 3238 8497
      3237 8499 3236 8498 3234 8501 3233 8501
      3217 8541 3218 8543 3223 8544 3223 8556
      3231 8575 3258 8532 3246 8500 3245 8499
      3244 8497 3242 8496
TIME...MOT...LOC 0159Z 289DEG 24KT 3229 8565 3245 8524

32/Davis

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 7:02 PM CDTSevere Thunderstorm WarningBMXElmore, Montgomery43 min
May 3, 7:13 PM CDTSevere Thunderstorm WarningBMXBibb, Chilton, Perry32 min
May 3, 7:25 PM CDTFlash Flood WarningBMXAutauga, Elmore, Macon, Montgomery5 hr
May 3, 7:29 PM CDTAreal Flood AdvisoryBMXChambers, Lee, Macon, Tallapoosa2 hr
May 3, 7:40 PM CDTSevere Thunderstorm WarningBMXElmore, Macon, Montgomery47 min
May 3, 7:46 PM CDTSpecial Weather StatementBMXChilton44 min
May 3, 8:30 PM CDTSpecial Weather StatementBMXLee, Macon45 min
May 3, 8:36 PM CDTSpecial Weather StatementBMXChilton39 min
May 3, 8:51 PM CDTAreal Flood AdvisoryBMXBibb, Chilton, Perry3 hr
May 3, 9:31 PM CDTSpecial Weather StatementBMXShelby59 min
May 4, 7:27 AM CDTSpecial Weather StatementBMXMarion48 min
May 4, 7:57 AM CDTSpecial Weather StatementBMXLamar, Marion48 min
May 4, 9:07 AM CDTSevere Thunderstorm WarningBMXWinston38 min
May 4, 10:26 AM CDTSevere Thunderstorm WarningBMXBlount23 min
May 4, 10:59 AM CDTSpecial Weather StatementBMXWalker31 min
May 4, 11:00 AM CDTAreal Flood AdvisoryBMXFayette, Lamar, Walker3 hr
May 4, 11:06 AM CDTAreal Flood AdvisoryBMXBlount, Calhoun, Cherokee, Etowah, St. Clair3 hr
May 4, 11:12 AM CDTTornado WarningBMXFayette, Tuscaloosa21 min
May 4, 11:25 AM CDTSevere Thunderstorm WarningBMXJefferson, Walker50 min
May 4, 11:45 AM CDTAreal Flood AdvisoryBMXJefferson2 hr
May 4, 11:49 AM CDTSevere Thunderstorm WarningBMXBlount, Jefferson, St. Clair26 min
May 4, 12:03 PM CDTFlash Flood WarningBMXBlount, Etowah, St. Clair117 min
May 4, 12:10 PM CDTFlash Flood WarningBMXJefferson7 hr
May 4, 12:14 PM CDTSevere Thunderstorm WarningBMXCalhoun, St. Clair, Talladega46 min
May 4, 12:17 PM CDTSevere Thunderstorm WarningBMXJefferson, St. Clair, Shelby28 min
May 4, 12:35 PM CDTFlash Flood WarningBMXCalhoun, Etowah, St. Clair, Talladega3 hr
May 4, 12:56 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Cleburne, Talladega64 min
May 4, 1:15 PM CDTSevere Thunderstorm WarningBMXJefferson, Shelby30 min
May 4, 1:25 PM CDTTornado WarningBMXCleburne24 min
May 4, 1:39 PM CDTFlash Flood WarningBMXJefferson, St. Clair, Shelby5 hr
May 4, 2:07 PM CDTAreal Flood WarningBMXBlount, Calhoun, Cherokee, Etowah, St. Clair6 hr
May 4, 2:54 PM CDTAreal Flood AdvisoryBMXClay, Cleburne, Randolph, Shelby, Talladega3 hr
May 4, 3:50 PM CDTSevere Thunderstorm WarningBMXSumter55 min
May 4, 4:01 PM CDTFlash Flood WarningBMXShelby, Talladega3 hr
May 4, 4:05 PM CDTFlash Flood WarningBMXBibb, Tuscaloosa3 hr
May 4, 4:13 PM CDTSevere Thunderstorm WarningBMXTuscaloosa29 min
May 4, 4:20 PM CDTSevere Thunderstorm WarningBMXGreene55 min
May 4, 4:30 PM CDTSevere Thunderstorm WarningBMXHale, Marengo63 min
May 4, 4:45 PM CDTSpecial Weather StatementBMXWalker, Winston30 min
May 4, 5:00 PM CDTSevere Thunderstorm WarningBMXBibb, Chilton, Dallas, Perry75 min
May 4, 5:17 PM CDTFlash Flood Warning EmergencyCatastrophic damage threatBMXJefferson, Shelby3 hr
May 4, 5:29 PM CDTSevere Thunderstorm WarningBMXAutauga, Chilton, Lowndes76 min
May 4, 5:30 PM CDTTornado WarningBMXChilton, Perry30 min
May 4, 5:38 PM CDTTornado WarningBMXShelby12 min
May 4, 5:54 PM CDTSevere Thunderstorm WarningBMXCoosa50 min
May 4, 5:59 PM CDTSevere Thunderstorm WarningBMXElmore61 min
May 4, 6:07 PM CDTSevere Thunderstorm WarningBMXMontgomery68 min
May 4, 6:19 PM CDTSevere Thunderstorm WarningBMXTallapoosa56 min
May 4, 6:24 PM CDTTornado WarningBMXElmore, Montgomery13 min
May 4, 6:37 PM CDTSevere Thunderstorm WarningBMXBullock, Macon, Pike83 min
May 4, 6:41 PM CDTSevere Thunderstorm WarningBMXChambers, Lee61 min
May 4, 6:48 PM CDTRiver Flood WarningBMXBibb, Jefferson, Shelby22 hr

Nearby

Special Weather Statements in Alabama, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.